# SDR FDEA202508201509

- Difficulty date: August 20, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 92,612 hours, 18,633 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK   BETWEEN STATION 5-0 TO STATION 5-43 X = -27.5 RIGHT HAND SIDE EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK   BETWEEN STATION 5-0 TO STATION 5-43 X = -27.5 RIGHT HAND SIDE EVALUATED AND FOUND   CHAFED AT CROWN AREA STATION 5-10 X = -27.5 RIGHT HAND SIDE. CHAFED SEAT TRACK   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM EXISTING SPLICE STATION 1531 / 5-0   TO STATION 1531 / 5-63 X = -27.5 RIGHT HAND SIDE IAW MD11 SRM 53-00-52-2R REPAIR 1 FIGURE   201.  EO # 1-5100-7-5001 B7 PART 1 REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
